# SDR AALA202208024047

- Difficulty date: July 21, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 100BOEING
- Aircraft serial: 29575
- Aircraft time: 35,718 hours, 14,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brake Assy
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR SUPPORT BRAKE ASSEMBLY LOCATED AT BS 540, BL 0. REPLACED BRAKE ASSEMBLY PER SRM 53-10-51.
